# SDR YADA20141223001

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 67,158 hours, 57,569 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 11451403013
- Condition: Broken
- Location: Airstair Door
- Component: Door, Beech
- Component part number: 1144000227
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTEMPTING TO DEPLANE, AIR STAIR DOOR WOULD NOT OPEN.  FOUND ONE DOOR CAM OPERATING CABLE HAD BROKEN.
